# SDR GTIA021195

- Difficulty date: August 22, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN RIGHT INBOARD SEAT TRACK CORRODED FS 200-294.  REMOVED SEAT TRACK.  FABRICATED NEW SECTION OF SEAT TRACK.  INSTALLED NEW SEAT TRACK.  (M)
